MathSciNet Relay Station
MathSciNet bibliographic data
MR2185672 35Q53 (33E05 34B45 35Q51 35R10)
Xu, Gui-Qiong; Li, Zhi-Bin Applications of Jacobi elliptic function expansion method for nonlinear differential-difference equations. Commun. Theor. Phys. (Beijing) 43 (2005), no. 3, 385–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement